# SDR SWAA950601

- Difficulty date: August 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N51SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21448
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 80600031
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

DURING CLIMBOUT, CREW EXPERIENCED APU FIRE WARNING AND THE APU WAS OFF.  FIRE BOTTLE WAS ACTIVATED AND THE FIRE WARNING LIGHT REMAINED ILLUMINATED.  AIRCRAFT RETURNED TO HOU AND MADE AN UNEVENTFUL LANDING.  INSPECTED AND NOTED NO EVIDENCE OF FIRE OR OVERHEAT CONDITION.  REPLACED APU FIRE DETECTION LOOP M717 AND FIRE BOTTLE PER BOEING M/M.
